# SDR REXA2015090800877

- Difficulty date: September 8, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 LEFT CTR FLOOR SET TRACK HAS POSSIBLE CORROSION FROM FS 364.  R & R LT CTR FLOOR SEAT TRACK FS 364 IAW AMM 53-00-49-000-801-A07 & 53-00-49-400-801-A07.
